MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00296-017-3687-4

Медицинская библиотека · Rheumatology international · 2017

Etanercept-induced leukemia: could increased mean corpuscular volume be a predictor of hematologic malignancy?

Cansu Döndü Üsküdar, Teke Hava Üsküdar, Korkmaz Cengiz

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

In rheumatology practice, anti-tumor necrosis factor (TNF) alpha agents are frequently used medications, more so in ankylosing spondylitis (AS). There are case reports, besides their adverse effects, such as infection and injection site reaction, suggesting these agents may cause solid or hematologic malignancies. Acute leukemia secondary to anti-TNF alpha agents has been rarely reported in patients with AS. In this case report, based on a patient who developed acute leukemia while on the treatment with etanercept, we will discuss whether it is possible to predict acute leukemia by monitoring the mean corpuscular volume in light of the literature.

Для цитирования: Cansu Döndü Üsküdar, Teke Hava Üsküdar, Korkmaz Cengiz. Etanercept-induced leukemia: could increased mean corpuscular volume be a predictor of hematologic malignancy?. Rheumatology international. 2017. DOI: 10.1007/s00296-017-3687-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.